MathSciNet Relay Station
MathSciNet bibliographic data
MR1680943 05B20
Kashin, B. S.; Razborov, A. A. New lower bounds for the stability of Hadamard matrices. (Russian) Mat. Zametki 63 (1998), no. 4, 535--540; translation in Math. Notes 63 (1998), no. 3-4, 471–475
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement